On a problem of L. Mišík

Hwang Wen Pu; Huo Hui Min Pu

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 1, page 89-92
  • ISSN: 0528-2195

How to cite


Pu, Hwang Wen, and Pu, Huo Hui Min. "On a problem of L. Mišík." Časopis pro pěstování matematiky 108.1 (1983): 89-92. <http://eudml.org/doc/21528>.

author = {Pu, Hwang Wen, Pu, Huo Hui Min},
journal = {Časopis pro pěstování matematiky},
keywords = {uniform limits},
language = {eng},
number = {1},
pages = {89-92},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a problem of L. Mišík},
url = {http://eudml.org/doc/21528},
volume = {108},
year = {1983},

AU - Pu, Hwang Wen
AU - Pu, Huo Hui Min
TI - On a problem of L. Mišík
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 1
SP - 89
EP - 92
LA - eng
KW - uniform limits
UR - http://eudml.org/doc/21528
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.